# SDR AALA202308295393

- Difficulty date: August 25, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N378SC
- Make and model: Boeing 737823
- Aircraft serial: 44471
- Aircraft time: 7,580 hours, 2,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Bent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS AND IS DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE REPLACED METAL TRIM THAT WAS DAMAGED.
